# SDR BMAC040010

- Difficulty date: October 26, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- Engine: Garrtt TPE33110UG
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG IN TRANSITION LIGHT REMAINED ILLUMINATED IN FLIGHT.  REPAIRED BROKEN WIRE ON LT MLG DOWNLOCK SWITCH.  PERFORMED FUNCTIONAL TEST OF POSITION AND WARNING SYSTEM IAW J-31 MM 32-60-00, CHECKS GOOD.
